Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2018, Article ID 8767826, 12 pages
https://doi.org/10.1155/2018/8767826
Research Article

The Half-Logistic Generalized Weibull Distribution

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Chak Shahzad, Islamabad, Pakistan

Correspondence should be addressed to Masood Anwar; kp.ude.stasmoc@rawnadoosam

Received 8 August 2017; Revised 17 November 2017; Accepted 28 November 2017; Published 4 January 2018

Academic Editor: Ahmed Z. Afify

Copyright © 2018 Masood Anwar and Amna Bibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masood Anwar and Amna Bibi, “The Half-Logistic Generalized Weibull Distribution,” Journal of Probability and Statistics, vol. 2018, Article ID 8767826, 12 pages, 2018. https://doi.org/10.1155/2018/8767826.